MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 12/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation was unable to be performed.A lot history review revealed 5 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device and procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left mid superficial femoral artery (sfa).Approximately 12 months after the index procedure, the patient¿s left mid sfa vessel was reportedly reoccluded.The patient was placed on a conservative medication regiment and no additional interventions have been performed at this time.The investigator assessed that the events were possibly related to the study device and procedure.The sample was discarded by the user facility and is not available for further evaluation.No adverse patient effects were reported.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left mid superficial femoral artery (sfa).Approximately 12 months after the index procedure, the patient¿s left mid sfa vessel was reportedly reoccluded.The patient was placed on a conservative medication regiment and no additional interventions have been performed at this time.The investigator reassessed as not related to index procedure , and the study device; therefore, the event has been deleted.The sample was discarded by the user facility and is not available for further evaluation.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The purpose of this supplement is to inform fda that the event was reassessed as not related to index procedure/study device and deleted.H3 analysis: the sample was not returned from the user facility; therefore, a device evaluation was unable to be performed.A lot history review revealed 5 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.It is known that the patient¿s left mid sfa vessel was reportedly reoccluded.The patient was placed on a conservative medication regiment and no additional interventions have been performed at this time.The investigator assessed that the event was not related to the study device or procedure.No adverse patient effects were reported.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key7209550
Report Number3006513822-2018-00005
Device Sequence Number1023107
Product Code ONU
UDI-Device Identifier00801741088599
UDI-Public(01)00801741088599
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2017
Device Model Number9004
Device Catalogue NumberLX35130560
Device Lot NumberGFZH2229
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight88